Fuzzy rough sets based on overlap functions and their application

WEN Xiaofeng, ZHANG Xiaohong, WANG Jingqian, LEI Tao

PDF(481 KB)
Welcome to visit Journal of Shaanxi Normal University(Natural Science Edition)!
Journal of Shaanxi Normal University(Natural Science Edition) ›› 2022, Vol. 50 ›› Issue (3) : 24-32. DOI: 10.15983/j.cnki.jsnu.2022104

Fuzzy rough sets based on overlap functions and their application

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 50(3): 24-32 https://doi.org/10.15983/j.cnki.jsnu.2022104

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(481 KB)

Accesses

Citation

Detail

Sections
Recommended

/